Rocky Mountain Journal of Mathematics

Symmetric Periodic Solutions of Rational Recursive Sequences

Yulin Cao and G. Ladas

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 25, Number 1 (1995), 133-143.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181072272

Digital Object Identifier
doi:10.1216/rmjm/1181072272

Mathematical Reviews number (MathSciNet)
MR1339997

Zentralblatt MATH identifier
0830.39003

Subjects
Primary: 39A12: Discrete version of topics in analysis

Keywords
Rational recursive sequence periodic solution symmetric solution symmetric periodic solution

Citation

Cao, Yulin; Ladas, G. Symmetric Periodic Solutions of Rational Recursive Sequences. Rocky Mountain J. Math. 25 (1995), no. 1, 133--143. doi:10.1216/rmjm/1181072272. https://projecteuclid.org/euclid.rmjm/1181072272


Export citation

References

  • R.L. Graham, Problem #1343, Math. Mag. 63 (1990), 125.
  • V. Lj. Kocic, G. Ladas and I.W. Rodrigues, On rational recursive sequences, J. Math. Anal. Appl. 173 (1993), 127-157.
  • R.C. Lyness, Notes 1581, 1847 and 2952, Math. Gaz. 26 (1942), 62; 29 (1945), 231; and 45 (1961), 201.